# SDR USAA2009012190101

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 62,250 hours, 39,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - PILOT WALK AROUND - MAJOR REPAIR- CRACK IN FUSELAGE SKIN AT BS 727D - BS 727E, S24L.  REPAIRED FUSELAGE SKIN AT BS 727D - BS 727E, S24L IAW SRM 53-00-01 REPAIR 31.
